Aa
A
A
Close
Avatar universal
hives and joint pain for a month
So about a month ago i developed hives and joint pain. I went to the doctor's and they said the only thing i can do they say is to take antihistimines, use calamine lotion and anti itch creams for the itching. Sometimes i will not have any and i think they are completely gone, and then a few hours later usually at night they come back usually terribly bad all over my arms, legs, chest, back, and stomach. It gets so bad and itchy sometimes, i just cry. It is very frustrating, along with the joint pain. It gets so bad in my knees that im crying and can barely walk. It gets so bad in my wrists i can't even hold a pen or a phone. I just want some answers and would appreciate any comments that could possibly help, thank you.
Cancel
4 Answers
Page 1 of 1
Avatar universal
Hi,

What is your age?

You need to get yourself re- evaluated by your doctor or preferably a rheumatologist or joint specialist.

Whether the joint pains and skin lesions are associated needs to be investigated.

Also, it is important to ask your doctor to test you for rheumatoid, systemic sclerosis and systemic lupus erythematosus.

Till then you can continue with what your doctor has prescribed and take pain relief medications for the joint pains.

Do let us know how you are doing and what your doctor tells you.

Hope this helps.

Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,  Your symptoms sound just like mine.  I've been to several doctors and they haven't helped one bit.  All i'm being told is that its an immune disorder and that my blood work is all good.  I'm planning on seeing another dr. for my joint pain.  Have you gotten a diagnosis yet?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,

Have you seen a rheumatoid specialist for the complaints you are having?

Have you been tested for rheumatoid, systemic sclerosis and systemic lupus erythematosus?

Are you on any medications currently?

Regards.



Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have been going through the SAME THING since November... the doctor's are of NO help... and I also have severe joint pain to the point that I don't want to move.  Please provide more suggestions and information.  Is joint paint typically associated with hives?

Also, in August I switched to Yaz (an oral contraceptive).  In November I had my first breakout.  The hives went away in December, but came back in April... all the while I was taking the same medication.  Is it possible for the Yaz to cause the reactions?  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
209987 tn?1451939065
Blank
tschock
AB
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand